# SDR 9810829979

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9343
- Make and model: Doug DC-9-31
- Aircraft serial: 47439
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Bs 110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND FLIGHT COMPARTMENT HORIZONTAL PRESSURE PANEL CRACKED AT TOP RIGHT SIDE OF NOSE WHEEL WELL COMPARTMENT AT FS 110 ON INBOARD AND OUTBOARD VERTICAL BEAMS.  INSTALLED REPAIR PER SRM 53-10 PG 13.
